# SDR QXEA2016103100684

- Difficulty date: October 26, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 13,549 hours, 14,286 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHEN SELECTING FLAPS 35, THE FLAPS STUCK AT 16 & THE FLAP POWER CAUTION ILLUMINATED. FLAP CONT CIRCUIT BREAKER HAD NOT TRIPPED, RESET ONCE IAW THE E & A CHECKLIST.  FLAP POWER REMAINED ILLUMINATED. COMPLIED WITH E & A CHECKLIST LANDED WITH FLAPS 15 NORMALLY WITHOUT INCIDENT. FLAP HANDLE WAS OPERATED SLOWLY IAW FSM INSTRUCTIONS. NO PRESENT FAULTS NOTED IN CDS. PERFORMED FLAP NVM RESET. C/W FIM TASK 27-50-00-810-802 STEPS 1 THRU 3A(3). OPERATIONAL TEST OF WING FLAPS GOOD IAW AMM TASK 27-50-00-710-801. CYCLED WING FLAPS 3 TIMES. NO FAULTS NOTED, NO FURTHER CAUTION LIGHT NOTED.
